Back close

Gauss Legendre quadrature over a triangle Journal of Mathematics & Information Technology

Publication Type : Journal Article

Publisher : Acharya Nagarjuna International Journal of Mathematics & Information Technology,

Source : Acharya Nagarjuna International Journal of Mathematics & Information Technology, vol. 1, no. 1, pp. 33-52, 2004.

Campus : Bengaluru

School : School of Engineering

Department : Mathematics

Year : 2004

Abstract :

Cite this Research Publication : Dr. B. Venkatesh, “Gauss Legendre quadrature over a triangle Journal of Mathematics & Information Technology”, Acharya Nagarjuna International Journal of Mathematics & Information Technology, vol. 1, no. 1, pp. 33-52, 2004.

Admissions Apply Now